Nihonkai Mathematical Journal
- Nihonkai Math. J.
- Volume 25, Number 2 (2014), 93-104.
On generalized Hermite-Hadamard type integral inequalities involving Riemann-Liouville fractional integrals
In this paper, some generalization integral inequalities of Hermite-Hadamard type for functions whose derivatives are convex in modulus are given by using fractional integrals.
Nihonkai Math. J., Volume 25, Number 2 (2014), 93-104.
First available in Project Euclid: 26 March 2015
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 26D07: Inequalities involving other types of functions 26D10: Inequalities involving derivatives and differential and integral operators
Secondary: 26D15: Inequalities for sums, series and integrals 26A33: Fractional derivatives and integrals
Sarikaya, Mehmet Zeki; Yaldiz, Hatice. On generalized Hermite-Hadamard type integral inequalities involving Riemann-Liouville fractional integrals. Nihonkai Math. J. 25 (2014), no. 2, 93--104. https://projecteuclid.org/euclid.nihmj/1427390300